# SDR MASA200600348

- Difficulty date: February 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 7,905 hours, 5,394 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Stab Channel
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7010 IAD - STAB CHANNEL WILL NOT ENGAGE ON TAXI OUT.  MAINTENANCE RESET.  NO FURTHER ACTION REQUIRED.
